# SDR USAA2009071591830

- Difficulty date: July 13, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 50,645 hours, 35,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1012621
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q-3 - EEL - NR 6206348 - DAMAGED EXIT LIGHT LENS AT LEFT HAND LOWER DOOR CUTOUT.  REPLACED EXIT LIGHT LENS AT LEFT HAND LOWER DOOR CUTOUT IAW B737 AMM 33-51-11.
